# SDR FDEA201711093211

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 78,905 hours, 17,044 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Cargo Door
- Part time: 78,905 hours, 17,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD 6 HINGE LOBES OVER CMM LIMITS.   COMPLIED WITH EA 1-5230-T0336506, REAMED LUG HOLES TO OVERSIZE CONDITION AND INSTALLED BUSHINGS.
